# SDR TRAX200600802

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 19,954 hours, 17,268 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD ANCHOR FITTING CRACKED. COMPLIED WITH E.O 600-52-0066B AS PER S/B 601R-52-116 BY REPLACING FWD AND AFT ASD COUNTER BALANCE SWIVEL LEVERS AND ANCHOR FITTINGS. OPS CK GOOD.
